Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 1, NWS Lubbock, TX

April 1, 2013Briscoe County, Texas

NWS Lubbock, TX issued this tornado warning at Apr 1, 2013, 4:57 PM CDT for Briscoe County, Texas. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2013, 4:57 PM CDT (21:57 UTC)
Expired
Apr 1, 2013, 5:30 PM CDT
In force
33 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Briscoe County, TX

The radar

The Amarillo radar (KAMA), 101 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 5:10 PM CDTHAIL 24 Ese Silverton, TX
Apr 1, 5:13 PM CDTTSTM WND GST 592 S Caprock Canyon St., TXWEST TEXAS MESONET REPORTED 59MPH GUST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 3:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-411 J/kg
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WFUS54 KLUB 012157
TORLUB
TXC045-012230-
/O.NEW.KLUB.TO.W.0001.130401T2157Z-130401T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
457 PM CDT MON APR 1 2013

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 530 PM CDT

* AT 454 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 5 MILES
  WEST SOUTHWEST OF CAPROCK CANYON STATE PARK OR ABOUT NEAR          
  SILVERTON...MOVING EAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CAPROCK         
  CANYONS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3454 10102 3439 10101 3440 10126 3447 10127
TIME...MOT...LOC 2156Z 264DEG 23KT 3444 10122

$$
2 follow-up statements
262 
WWUS54 KLUB 012207
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
507 PM CDT MON APR 1 2013

TXC045-012230-
/O.CON.KLUB.TO.W.0001.000000T0000Z-130401T2230Z/
BRISCOE TX-
507 PM CDT MON APR 1 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL BRISCOE COUNTY
UNTIL 530 PM CDT...

AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
TORNADIC CIRCULATION.  SPOTTERS ALSO INDICATED A ROTATING WALL CLOUD 
WITH THIS STORM. THIS POSSIBLE TORNADO WAS LOCATED 6 MILES WEST OF 
CAPROCK CANYONS STATE PARK...OR 8 MILES EAST OF SILVERTON...MOVING 
EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
CAPROCK CANYONS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3440 10118 3449 10121 3454 10102 3439 10101
TIME...MOT...LOC 2207Z 264DEG 23KT 3445 10113

$$
763 
WWUS54 KLUB 012217
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
517 PM CDT MON APR 1 2013

TXC045-012225-
/O.CAN.KLUB.TO.W.0001.000000T0000Z-130401T2230Z/
BRISCOE TX-
517 PM CDT MON APR 1 2013

...THE TORNADO WARNING FOR CENTRAL BRISCOE COUNTY IS CANCELLED...

RADAR AND SPOTTERS INDICATE THAT THE STORM HAS LOST LOW LEVEL 
ROTATION. HOWEVER...A SEVERE THUNDERSTORM WARNING CONTINUES FOR 
CENTRAL BRISCOE COUNTY FOR LARGE HAIL AND DAMAGING WINDS.

&&

LAT...LON 3440 10118 3449 10121 3454 10102 3439 10101 
TIME...MOT...LOC 2215Z 264DEG 23KT 3445 10107

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 1, 2:56 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 1, 2:56 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
256 PM CDT MON APR 1 2013

.SHORT TERM...
CI UNDERWAY ACROSS THE SOUTHERN PNHDL VCNTY OUTFLOW INDUCED BOUNDARY
FROM EARLIER CONVECTION ACROSS THE ERN PNHDL AND SE FLOW UP CAPROCK
INTO PALO DURO CANYON. WINDS ON THE CAPROCK HAVE VEERED MORE
WESTERLY NOW WITH CONVERGENCE AXIS AND DEVELOPING DRYLINE ORIENTED
ROUGHLY ALONG THE ESCARPMENT. OVERALL FORCING FOR ASCENT CONTINUES
TO BE ENHANCED ALONG JET STREAK EXTENDING FROM NRN AZ ACROSS NM INTO
THE SOUTHERN PNHDL. SHORTWV RIDGE IN PLACE JUST DOWNSTREAM OF THE
SRN ROCKIES IN THE PROCESS OF DEAMPLIFYING AS ENERGY EJECTS FROM
MAIN UPPER LOW OVER GREAT BASIN.

EXPECT LIFT TO CONTINUE ALONG DRYLINE THIS AFTERNOON AND NEAR TRIPLE
POINT WITH STRONGER CDFNT PROGRESSING THROUGH PNHDL. STORMS SHOULD
ORGANIZE READILY GIVEN DEEP LAYER SHEAR AND MODERATE MLCAPES WITH
PEAK HEATING THEN UPSCALE INTO LARGER COMPLEX THIS EVENING AS LLJ
ENHANCES STORM INFLOW AND HODOGRAPHS BROADEN AND BECOME MORE CURVED.
OVERALL SEVERE THREAT LOOKS TO BE LARGE HAIL WITH SECONDARY CONCERN
FOR DAMAGING WINDS AS LINEAR MODE DEVELOPS AND LEADING EDGE OF
STORMS MOVES SOUTHEAST ACROSS THE ROLLING PLAINS. THE THREAT FOR
LOCALIZED HEAVY RAIN ALSO REMAIN POSSIBLE WITH PRECIPITABLE WATER
VALUES IN EXCESS OF 1 INCH OVER THE ROLLING PLAINS WHERE MCS MAY
BACK BUILD WESTWARD IN RESPONSE TO STRENGTHENING LLJ.

MODELS INDICATE MUCAPE POSTFRONTAL SHOULD LINGER WELL INTO TUE SO
HAVE MAINTAINED STORM CHANCES ACROSS THE AREA OVERNIGHT WITH BEST
COVERAGE EXPECTED ACROSS THE ROLLING PLAINS NEAR BEST LOW LEVEL FORCING.
STRONG ISENTROPIC LIFT OVER THE FRONTAL BOUNDARY SHOULD PROVIDE A
SOLID LAYER OF STRATUS WITH INTERMITTENT DRIZZLE ADDED IN THROUGH
LATE TUE MORNING. GRADUALLY...INSTABILITY WILL WEAKEN WITH
TRANSITION TO MORE STRATIFORM RAIN ACROSS NORTHERN ZONES DURING THE
DAY AND PRIMARY THUNDER THREAT EXTENDING FROM LUBBOCK SOUTH. AS FOR
TEMPERATURES...HAVE ADJUSTED OVERNIGHT LOWS/TUE HIGHS DOWNWARD GIVEN
STRENGTH OF CAA...EXPECTED CLOUD COVER AND PROSPECTS OF H8 TEMPS
NEARING 0C BY LATE AFTERNOON TUE.

&&

.LONG TERM...
MODELS ARE IN BETTER AGREEMENT WEDNESDAY THAN PREVIOUS RUNS. A POS
TILTED TROF WILL BE POSITIONED OVER THE 4 CORNERS REGION WITH A
SHORTWAVE RIDGE WITH A SHORTWAVE RIDGE JUST TO THE EAST OF THE CWA
PROVIDING AMPLE DIVERGENCE ALOFT...ALONG WITH UPSLOPE FLOW...TO
PROVIDE WIDESPREAD STRATIFORM PRECIP WHICH WILL BE WELCOMED WITH
OPEN ARMS. WHILE IT APPEARS THAT THE WESTERN ZONES OF THE FA WILL
RECEIVE SOME RAIN...AREAS OFF THE CAPROCK WILL GET THE MOST OUT OF
THE EVENT. PRECIP WILL SPREAD WESTWARD LATE TUESDAY BUT WILL QUICKLY
ADVANCE EASTWARD THROUGH THE MORNING WEDNESDAY. THE CWA SHOULD BE
VOID OF PRECIP BY LATE THURS MORNING AS THE UPPER LEVEL LOW
PROGRADES. THE MAIN LIFT WITH THE LOW SHOULD BE OVER THE NORTHERN
CWA. TEMPS IN THE NORTH...AND ESPECIALLY NORTHWESTERN ZONES...WILL
DROP INTO THE MID TO UPPER 30S WEDNESDAY MORNING. DUE TO STRONG
DYNAMIC LIFTING...THE ATMOSPHERE COULD BE COOLED ENOUGH TO SEE SOME
SNOW MIXED IN WITH RAIN AND THUS HAVE KEPT IN A MENTION OF SNOW
THROUGH 10AM WEDNESDAY.

A RIDGE ALOFT WILL MOVE IN ALOFT BEHIND THE TROF AND WILL REMAIN
THROUGH FRIDAY BEFORE MAKING WAY FOR A SMALL SHORTWAVE TROF FRIDAY
EVENING. THIS WILL PROVIDE A VERY WEAK FRONT/DRYLINE SATURDAY WHICH
WILL MODERATE OVERNIGHT LOWS BY A FEW DEGREES...INTO THE UPPER 40S
IN THE SOUTHWESTERN TX PANHANDLE. MODELS DIFFER SLIGHTLY BY EARLY
NEXT WEEK WITH PUSHING A PACIFIC FRONT THROUGH NM AND WEST TX...BUT
OVERALL THE DIFFERENCE IS NOT BAD CONSIDERING THE TIMEFRAME. THE
PREVIOUS RUN OF THE GFS WAS MUCH...MUCH WETTER THAN THE 12Z WHICH IS
A BIT HEART BREAKING...AND HAS BECOME MORE IN LINE WITH THE ECMWF
WITH KEEPING THE SOUTH PLAINS DRY SLOTTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        38  46  36  52  36 /  30  40  60  30  10
TULIA         39  44  36  50  35 /  40  60  70  40  10
PLAINVIEW     42  45  36  50  36 /  40  60  70  40  10
LEVELLAND     46  50  38  54  39 /  30  40  60  30  10
LUBBOCK       45  49  38  52  38 /  40  50  70  40  10
DENVER CITY   48  63  39  58  39 /  30  40  50  30  10
BROWNFIELD    46  56  38  57  39 /  30  40  60  40  10
CHILDRESS     42  49  39  49  35 /  60  70  80  50  20
SPUR          51  51  39  51  38 /  80  60  70  60  20
ASPERMONT     53  60  42  48  37 /  80  70  70  60  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

24/51
Hazardous weather outlook, Apr 1, 11:31 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1131 AM CDT MON APR 1 2013

TXZ021>044-021645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1131 AM CDT MON APR 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG AND EAST OF THE I-27 CORRIDOR THIS AFTERNOON... INCLUDING
MOST OF THE ROLLING PLAINS AND EASTERN PORTIONS OF THE SOUTH
PLAINS. SUPERCELL THUNDERSTORMS ARE EXPECTED TO INITIATE SOMETIME
IN THE MID AFTERNOON... NEAR THE INTERSECTION OF A SHARPENING
DRYLINE AND SOUTHWARD ADVANCING COLD FRONT... AND CONTINUE THROUGH
THE EVENING AND OVERNIGHT HOURS. THUNDERSTORMS WILL LIKELY BE
ISOLATED AT FIRST...BUT WILL INCREASE IN COVERAGE AS THE EVENING
WEARS ON. THE PRIMARY THREAT WITH THESE STORMS WILL BE LARGE HAIL
TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS IN EXCESS OF 60
MPH. IN ADDITION... A BRIEF... ISOLATED TORNADO IS NOT OUT OF THE
QUESTION IN THE LATE AFTERNOON TO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL LIKELY BE ONGOING EARLY TUESDAY
MORNING... AND WHILE THE THREAT FOR SEVERE WEATHER WILL BE LOWER
THAN MONDAY A FEW STRONG STORMS WILL BE POSSIBLE EARLY IN THE DAY. BY
EARLY TUESDAY AFTERNOON THE THREAT FOR SEVERE WEATHER WILL WANE AS
A STRONG COLD FRONT SURGES WELL TO THE SOUTH OF THE AREA. RAIN
SHOWERS WILL CONTINUE...HOWEVER...AND WILL LIKELY PERSIST THROUGH
THE DAYTIME AND OVERNIGHT HOURS... PARTICULARLY IN THE ROLLING PLAINS.

ON WEDNESDAY... RAIN SHOWERS WILL ONCE AGAIN BE ONGOING IN THE
MORNING... BUT WILL GRADUALLY DIMINISH FROM WEST TO EAST THROUGH
THE AFTERNOON.

BEYOND WEDNESDAY... THE THREAT FOR HAZARDOUS WEATHER WILL BE VERY
LOW.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Apr 1, 4:06 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
406 PM CDT MON APR 1 2013

TXZ024-025-012130-
BRISCOE-HALL-
406 PM CDT MON APR 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR HALL  AND BRISCOE  COUNTIES...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR QUITAQUE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3435 10059 3431 10089 3431 10115 3445 10119
      3466 10070
TIME...MOT...LOC 2106Z 254DEG 16KT 3439 10105

05
Local storm report, Apr 1, 4:18 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
418 PM CDT MON APR 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             6 NW CHILDRESS          34.49N 100.32W
04/01/2013  M1.75 INCH       CHILDRESS          TX   STORM CHASER

            GOLFBALL SIZE HAIL COVERING HWY 287 NW OF CHILDRESS

&&

EVENT NUMBER LUB1300164

CALDRICH
Local storm report, Apr 1, 4:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
428 PM CDT MON APR 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 N ESTELLINE           34.58N 100.44W
04/01/2013  M1.75 INCH       HALL               TX   PUBLIC

            WINDSHIELD BUSTED OUT OF A VEHICLE

&&

EVENT NUMBER LUB1300165

CALDRICH
Local storm report, Apr 1, 4:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
446 PM CDT MON APR 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND GST     SILVERTON               34.47N 101.30W
04/01/2013  M66 MPH          BRISCOE            TX   BROADCAST MEDIA

            SILVERTON HIGH SCHOOL NET RELAYED BY LOCAL MEDIA

&&

EVENT NUMBER LUB1300166

CALDRICH
Local storm report, Apr 1, 4:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
449 PM CDT MON APR 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             4 S CHILDRESS           34.37N 100.25W
04/01/2013  M2.00 INCH       CHILDRESS          TX   BROADCAST MEDIA

            WINDSHIELD BUSTED OUT WITH HAIL COVERING GROUND

&&

EVENT NUMBER LUB1300167

CALDRICH
Local storm report, Apr 1, 4:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
456 PM CDT MON APR 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TORNADO          9 S SILVERTON           34.34N 101.30W
04/01/2013                   BRISCOE            TX   TRAINED SPOTTER

            TORNADO TOUCHDOWN REPORTED BY TRAINED SPOTTER

&&

EVENT NUMBER LUB1300168

CALDRICH

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 2:25 PM CDTSpecial Weather StatementLUBHall35 min
Apr 1, 3:09 PM CDTSpecial Weather StatementLUBSwisher36 min
Apr 1, 3:14 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher46 min
Apr 1, 3:31 PM CDTSpecial Weather StatementLUBHall44 min
Apr 1, 3:44 PM CDTSevere Thunderstorm WarningLUBChildress, Hall31 min
Apr 1, 3:44 PM CDTSevere Thunderstorm WarningLUBHale46 min
Apr 1, 3:58 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher47 min
Apr 1, 4:06 PM CDTSpecial Weather StatementLUBHall24 min
Apr 1, 4:14 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall46 min
Apr 1, 4:16 PM CDTSevere Thunderstorm WarningLUBChildress, Hall44 min
Apr 1, 4:28 PM CDTSevere Thunderstorm WarningLUBFloyd32 min
Apr 1, 4:46 PM CDTSevere Thunderstorm WarningLUBBriscoe44 min
Apr 1, 4:57 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley48 min
Apr 1, 4:59 PM CDTSevere Thunderstorm WarningLUBChildress31 min
Apr 1, 5:25 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley35 min
Apr 1, 5:30 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall30 min
Apr 1, 5:42 PM CDTSevere Thunderstorm WarningLUBCottle, Motley48 min
Apr 1, 5:59 PM CDTSevere Thunderstorm WarningLUBMotley31 min
Apr 1, 6:30 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley30 min
Apr 1, 6:53 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley52 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.